# SDR C8GA20050018

- Difficulty date: August 15, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 57,087 hours, 31,295 cycles
- Engine: Pwa JT8D15
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: H648B13
- Part serial: 32185
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FO AIRSPEED INDICATION INOPERATIVE.  FLAG CAME OUT AFTER STOP. CLEANED NR 2 ADC CONNECTOR PLUG AND RERACKED ADC.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
